# SDR 2006FA0001136

- Difficulty date: October 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N229AC
- Make and model: Skrsky S64F
- Aircraft serial: 64018
- Aircraft time: 5,430 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: SB21541
- Part serial: EAC15442
- Condition: Cracked
- Location: Gearbox
- Part time: 958 hours
- Component: Gearbox
- Component part number: 643566400044
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR MDR06-089)  THE IGB CHIP DETECTOR INDICATED A CHIP LIGHT.  IGB WAS REMOVED AND THE INNER RACE WAS FOUND TO BE CRACKED THROUGH AND SPALLED.  PROBABLE CAUSE: UNKNOWN. (K)
